# SDR 2018FA0000431

- Difficulty date: October 16, 2018
- Submitted: October 23, 2018
- Operation: General aviation
- Aircraft: N2236D
- Make and model: Piper PA-44-180
- Aircraft serial: 447995139
- Aircraft time: 12,160 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: HYC5005
- Condition: Failed
- Location: Power Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC POWER PACK MOTOR FAILURE.
